Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Full signature invariants for $L_0(F(t))$

Author: Stefan Friedl
Journal: Proc. Amer. Math. Soc. 133 (2005), 647-653
MSC (2000): Primary 18F25; Secondary 57M27
Published electronically: October 7, 2004
MathSciNet review: 2113910
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $F/\mathbb{Q} $ be a number field closed under complex conjugation. Denote by ${L}_0(F(t))$ the Witt group of hermitian forms over $F(t)$. We find full invariants for detecting non-zero elements in ${L}_0(F(t))\otimes \mathbb{Q} $. This group plays an important role in topology in the work done by Casson and Gordon.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18F25, 57M27

Retrieve articles in all journals with MSC (2000): 18F25, 57M27

Additional Information

Stefan Friedl
Affiliation: Department of Mathematics, Ludwigs-Maximilian University, Theresienstrasse 39, 80333 München, Germany
Address at time of publication: Department of Mathematics, Rice University, 6100 Main Street, Houston, Texas 77005

PII: S 0002-9939(04)07540-9
Keywords: $L$--groups, knot theory.
Received by editor(s): June 3, 2003
Received by editor(s) in revised form: October 9, 2003
Published electronically: October 7, 2004
Communicated by: Lance W. Small
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia